# SDR UALA200901090099

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 39,707 hours, 10,985 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 734285D
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO REACHING CRUISE, BOTH UTILITY BUSSES TRIPPED.  SINGLE RESET OF BOTH UTILITY BUSES NO HELP. UTILITY BUSSES RESET 4 TIMES, NO HELP.  REPLACED BPCU. SYS OPS NORMAL, ALL BUSSES RESET AND FUNCTION NORMALLY.
